Discussions that mention xanax

Women's Health board


I'm not too sure if this is the right place to post this but......I have this problem that is ongoing and NOT ONE DOCTOR seems to give a damn. Sometimes, once a month or so, usually around my period, I have this strange sweating, burning in my shoulders, neck, and stomach issues that hit me like what I always chalked up to being a panic/anxiety attack. Meanwhile, I don't know what it is really. I though perhaps it could be hormonal and when I went on the pill in November, for 2 months it didn't happen. Well in January I couldn't get the pill in time so I didn't take it for a month, and bam, it happened again. It's horrible. I have xanax but refused to take it because I felt I needed to ride it out. Pretty dumb but I was scared at all costs. Please, ANYONE, if you have anything similar that has happened to you, please help me. I have HAD IT. I get strange numbness and tingling sometimes in my arms and legs with this attack, and low and behold, I got my period today. HELP. I will be grateful forever.
Carly, I'm not sure how to help you as I've nver heard of these complaints being menstrual related. But anything is possible! However.. does it go away when you've tried Xanax??

It COULD be anxiety related, as those symptoms are similar to what you described in an anxiety/panic attack. And your birth control pill may be giving you a "placebo" effect when you take it. You don't panic because you think its going to resolve the issue, and when you don't panic, then there are no symptoms. Just a thought... Its the only thin gI could think of, because I suffer from anxiety/panic attacks myself and my medication has resolved those attacks.
Thank you for your reply. When I take xanax it helps because it puts me out, but I really would rather not have to take it. Someday I'll find out what the heck is going on. I hope your anxiety is better and you are feeling great! Thank you again so much!!!